# SDR AALA20170421004

- Difficulty date: April 19, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 62,176 hours, 7,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 51914
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT INOP ABOVE SEAT 2L. ALSO FOUND MASTER CALL/EXIT SIGN INOP M33432. REPLACED POWER SUPPLY M33093 IAW 33-51-06. EMERGENCY LIGHT ABOVE SEAT 2L AND CALL LIGHT/EXIT SIGN M33432 OP"S NORMAL. THE AIRCRAFT WAS GROUNDED.
